# SDR 05FDEA00566

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.   ITEM NR 27 OF LIST FUSELAGE DOUBLER TOP RT SIDE AT FR 78.  FUSELAGE DOUBLER ON TOP RT SIDE AT FRAME 78 FOUND TO BE IN CONFORMANCE WITH A310-200 SRM 53-10-12 FIG 216 THIS REPAIR IS BOUND TO INSPECTIONS AT DEFINED INTERVALS IN SRI  53-10-12-2-001. (SEE JPF).
